Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/66467
Title: Geometrically nonlinear analysis of shells by quadrilateral flat shell element with drill, shear, and warping
Authors: Tang, YQ
Zhou, ZH
Chan, SL 
Keywords: Quadrilateral flat shell element
Geometric nonlinear
Large rotation
Drilling degree of freedom
Shear deformation
Warping
Issue Date: 2016
Publisher: John Wiley & Sons
Source: International journal for numerical methods in engineering, Dec. 2016, v. 108, no. 10, p. 1248-1272 How to cite?
Journal: International journal for numerical methods in engineering 
URI: http://hdl.handle.net/10397/66467
ISSN: 0029-5981
EISSN: 1097-0207
DOI: 10.1002/nme.5261
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

9
Last Week
0
Last month
Citations as of Jan 15, 2019

WEB OF SCIENCETM
Citations

7
Last Week
0
Last month
Citations as of Jan 22, 2019

Page view(s)

64
Last Week
4
Last month
Citations as of Jan 13, 2019

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.